Bulletin of the American Mathematical Society

Some results in the theory of $H$-spaces

J. R. Hubbuck

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 965-967.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529941

Mathematical Reviews number (MathSciNet)
MR0229231

Zentralblatt MATH identifier
0176.21204

Citation

Hubbuck, J. R. Some results in the theory of $H$-spaces. Bull. Amer. Math. Soc. 74 (1968), no. 5, 965--967. https://projecteuclid.org/euclid.bams/1183529941


Export citation

References

  • 1. J. F. Adams, On Chern characters and the structure of the unitary group, Proc. Cambridge Philos. Soc. 57 (1961), 189-199.
  • 2. J. F. Adams, Vector fields on spheres, Ann. of Math. 75 (1962), 603-632.
  • 3. J. F. Adams, On the nonexistence of elements of Hopf invariant one, Ann. of Math. 72 (1960), 20-104.
  • 4. J. F. Adams, H-spaces with few cells. Topology 1 (1962), 67-72.
  • 5. J. F. Adams and M. F. Atiyah, K-theory and the Hopf invariant, Quart. J. Math. Oxford Ser. 17 (1966), 31-38.
  • 6. M. F. Atiyah, Power operations in K-theory, Quart. J. Math, Oxford Ser. 17 (1966), 165-193.
  • 7. W. Browder, Homotopy commutative H-spaces, Ann. of Math 75 (1962), 283-311.
  • 8. W. Browder and E. Thomas, On the projective plane of an H-space, Illinois J. Math. 7 (1963), 492-502.
  • 9. I. M. James, On sphere-bundles over spheres, Comment. Math. Helv. 35 (1961), 126-135.